MAUDE Adverse Event Report: BRASSELER USA K7-1990-50 90.0 X 19.0 MM 1.27+; SAW BLADE

BRASSELER USA K7-1990-50 90.0 X 19.0 MM 1.27+; SAW BLADE
Model Number 5010175M0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is consistent with a previous investigation that was performed for a similar product failure.There were deep gouges on the top and bottom surfaces of the blade that are consistant with excess torque being applied.In addition, there are indentations on the sides of the blade and rounding on the teeth that would indicate the blade made contact with something harder than bone.Monitoring of this type of failure, this does not represent a trend, we will continue to monitor.Reporting out of an abundance of caution.
 
Event or Problem Description
The customer reported that a large bone blade broke while making femoral cuts in a total knee procedure while making the femur cut.The patient was not injured.Medwatch form 5115967 was received.

Brand Name
K7-1990-50 90.0 X 19.0 MM 1.27+
Common Device Name
SAW BLADE
Manufacturer (Section D)
BRASSELER USA
1 brasseler blvd
savannah GA 31419
Manufacturer Contact
rod rylands
1 brasseler blvd
savannah, GA 31419
4253087468
MDR Report Key16742222
Report Number2025102-2023-00001
Device Sequence Number20192474
Product Code GFA
UDI-Device Identifier00887919526230
UDI-Public00887919526230
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5010175M0
Device Catalogue Number5010175M0
Device Lot NumberNW5J8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight130 KG
Patient EthnicityNon Hispanic
Patient RaceWhite